Couldn't find what you looking for?

TRY OUR SEARCH!

Thank God I found your site! I'm diagnosed with mild case of schizophrenia and got prescribed with olanzapine. My doctor assured me that this drug is the best for my condition. I was very suspicious but finally listened to him.

I must admit that I didn't comply to doctor's instructions, so I decided to quit taking olanzapine. That was done according to plan I found on some website, without sudden stop of taking drug or something like that. Normally, I experienced some side effects such as shaking and twitching. Also, it seemed that I was more anxious than before, but it can only be my imagination.

Weird thing is that these symptoms last for nearly a month now. Is that normal? How long before I'm clean of olanzapine?

Have I done something wrong?

Please, help me.

Loading...

User avatar
Health Advisor
784 posts

Hello, Mark.

Olanzapine is very strong medication and its withdrawal can be long and painful. 

You made a mistake by ignoring doctor's orders, so you must consult with him/her throughout the process of quitting olanzapine. 

Unfortunately, you can experience recurrence of schizophrenia symptoms such as delusions and/or hallucinations and insomnia, so you must very slow tapper off the dose. 

Olanzapine is medication which acts on the CNS (central nervous system) so you will need to be patient with withdrawal. It can last up to several months. The most important part is that you follow instructions that were given to you by your doctor. That, along with strong will, is going to guide you through withdrawal process.

Best of luck. 

Reply

Loading...